# SDR CA100106001

- Difficulty date: December 21, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 82440203405
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J, H
- Precautionary procedure: A

## Discrepancy

(CAN) DURING EN-ROUTE CLIMB ABOVE 6000 FT, CREW HAD THE L AC BUS/R AC BUS/L TRU/R TRU/NR1 AC GEN/NR2 AC GEN/NR1 STALL SYS FAIL/NR2 STALL SYS FAIL/PUSHER SYS FAIL/ICE DETECT FAIL/PITOT HEAT STANDBY/PITOT HEAT 1 AND 2/ENG ADAPTER HEAT 1 AND 2 ILLUMINATE.  THESE CAME ON FAIRLY SIMULTANEOUSLY BUT POSSIBLY BEGAN WITH THE LT AND RT AC BUSS CAUTIONS.  CONTINUED CLIMB TOWARD FL120 BUT ASKED FOR DESCENT BECAUSE OF ICING PROBLEMS.  NR 1 AC GEN REMOVED AND FOUND TO HAVE SHEARED SPLINE.  LT AND RT AC CONTROL BOXES INSPECTED FOR LOOSE CONNECTIONS AND LOOSE ARTICLES. NOTHING APPARENT. INSPECTED THE CABLES ALONG THE T/E AND FOUND A CABLE LOOM CONSISTING OF 22 CABLES SHOWING EVIDENCE OF DAMAGE. WIRING REPAIRS IN PROGRESS.
